MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H6519
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) non-dehp continu-flo solution sets were not connecting appropriately with a closed system transfer device end piece and an add-on filter.The luer end was not fully locking on to any add on pieces and resulted in the slow leak during treatment.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, eighteen (18) companion samples were received for evaluation.Visual inspection was performed to the samples using naked eye, and no defects were observed that could generate the reported condition.All components were correctly placed and according to specifications.Pressure test and clear passage under water were performed, and the results were satisfactory, and no disconnections or leaks were observed.Dimensional test was performed at the male luer two piece luer body and was according to specification.No defects were observed that could generate the reported condition.Leak test was performed at the male luer two piece luer lock body, and the samples are within the specification.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21072214
Report Number1416980-2025-00001
Device Sequence Number8398860
Product Code FPA
UDI-Device Identifier00085412000527
UDI-Public(01)00085412000527(10)R22J17031
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2H6519
Device Catalogue Number2H6519
Device Lot NumberR22J17031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown